# SDR DHL2007801516

- Difficulty date: November 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 160
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR AT FUSELAGE STA 160 LONGERON 31R PER INSPECTION REQUIREMENTS OF DC8 SRM 53-2-1 CLASS II TYPE REPAIR.  REPAIR ACCOMPLISHED AUG 94.    PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 5.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED REPAIR DOUBLER FILLER AND INTERNAL FINGER DOUBLER IAW SRM 53-2-1 FIG 7 SHEET 1, 5 SRM 53-4-1 FIG 5C PG 10 ITEM A, SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 5 SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.  THIS IS A CLASS I TYPE REPAIR (INITIAL INSP AT 4000, REPETITIVE AT 4000, REPLACEMENT N/A) IAW SRM 53-2-1 FIG 5, TR NR  53-190 DATED 09-20-03.  REINSPECTION AT 36750 LANDING CYCLES.
